Skip to Content

How can zyprexa intoxification occur without over-dosing?

Responses (1)

Anonymous 23 Aug 2010

Hello,

I am 41, and took zyprexa for almost 9 years and never had a problem with it.

Both intoxication and OD can occur when one takes more than the recommended dose of the medication, pretty obvious.

Now when one is intoxicated depending on the medication, in this case a very potent atypical antipsychotic, one may experience adversed reactions different to the initial purpose of the medication... treatment.

OD can produce adversed effects , unexpected far from the initial purpose of the medication --treatment and can lead to death.

There are two very serious side effects you should be aware of, one is sudden death from this medication and the other is it can cause diabetes and one must be monitored through blood tests regularly --- blood sugar can increse with zyprexa.-

Take care.-

Anonymous 23 Aug 2010

Almost forgot if intoxicated go or have someone take you to the nearest hospital ASAP.- or 911.-

Anonymous 23 Aug 2010

Almost forgot if intoxicated go or have someone take you to the nearest hospital ASAP.- or 911.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions